The Open UniversitySkip to content
 

Escaping points of entire functions of small growth

Rippon, P. J. and Stallard, G. M. (2009). Escaping points of entire functions of small growth. Mathematische Zeitschrift, 261(3) pp. 557–570.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s00209-008-0339-0
Google Scholar: Look up in Google Scholar

Abstract

Let f be a transcendental entire function and let I(f) denote the set of points that escape to infinity under iteration. We give conditions which ensure that, for certain functions, I(f) is connected. In particular, we show that I(f) is connected if f has order zero and sufficiently small growth or has order less than 1/2 and regular growth. This shows that, for these functions, Eremenko’s conjecture that I(f) has no bounded components is true. We also give a new criterion related to I(f) which is sufficient to ensure that f has no unbounded Fatou components.

Item Type: Journal Article
Copyright Holders: 2008 Springer-Verlag
ISSN: 0025-5874
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 18351
Depositing User: Colin Smith
Date Deposited: 08 Sep 2009 09:34
Last Modified: 05 Dec 2012 15:43
URI: http://oro.open.ac.uk/id/eprint/18351
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk